# SDR FDEA201705051360

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 44,184 hours, 14,359 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE MESSAGE AFTER SELECTING FLAPS 20  ON VISUAL APPROACH. QRH COMPLETED AND  LANDED FLAPS 20.   TROUBLESHOT TE FLAP DISAGREE IAW FIM 27-51 FT  808. FOUND LEFT INBOARD PDU OVERLOAD INDICATOR  TRIPPED. BITE CHECKED ALL 3 FSEU'S AND NO FAULTS  WERE FOUND. FOLLOWED PROCEDURE IAW FIM 27-51 FT 808  BLOCK 21, 23, AND 59. TE FLAP OPERATION IS NORMAL  AT THIS TIME. ACFT OK FOR SERVICE.
